MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. CLEARLINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER INTERNATIONAL INC. CLEARLINK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2C7461
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
Patient's chemotherapy would not infuse when attached to patient's primary line.Attempts to troubleshoot were completed to no avail.Set-up verified as correct.New bag was prepared which infused without issue.No harm to patient.

Brand Name
CLEARLINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
one baxter parkway
deerfield IL 60015
MDR Report Key16918731
Report Number16918731
Device Sequence Number6930755
Product Code FPA
UDI-Device Identifier00085412049069
UDI-Public(01)00085412049069
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/18/2023
Report Date (Section F) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2C7461
Device Catalogue Number2C7461
Device Lot NumberSR22J04012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/12/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/12/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight75 KG
Date Report Sent to FDA04/18/2023